# SDR SWAA2021102031547

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 1,358 hours, 724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT UNDER FRONT FOREWARD JUMPSEAT INOP.  R & R FWD INBD FLIGHT AFT FLASHLIGHT BATT. IAW AMM 25-64-00
